BibTeX record: journals/automatica/Hu02

download as .bib file

@article{DBLP:journals/automatica/Hu02,
  author    = {Yaozhong Hu},
  title     = {Stochastic controls - Hamiltonian systems and {HJB} equations: Jiongmin
               Yong and Xun Yu Zhou; Springer, New York, Inc., 1999, {ISBN} 0-387-98723-1},
  journal   = {Automatica},
  year      = {2002},
  volume    = {38},
  number    = {9},
  pages     = {1626--1627},
  url       = {http://dx.doi.org/10.1016/S0005-1098(02)00057-2},
  doi       = {10.1016/S0005-1098(02)00057-2},
  timestamp = {Mon, 20 Oct 2014 20:19:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/Hu02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}